Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 21, No. 2                                 Cover

pp. 113—226(April 2021)                 Contents


Uniform Hausdorff fuzzy metric on fuzzy sets

Baoqun Xie, Conghua Yan

Pages  113-123

Download(s) [PDF]    


Intuitionistic neutrosophic crisp sets and their application to topology

J. Kim, J. G. Lee, K. Hur, Da Hee Yang

Pages  125-145

Download(s) [PDF]    


On fuzzy sets having the fuzzy Baire property in fuzzy topological spaces

G. Thangaraj, N. Raji

Pages  147-160

Download(s) [PDF]    


Generalized difference sequence sapce of fuzzy numbers

Abdul Hamid Ganie, Sameer Ahmad Gupkari

Pages  161-168

Download(s) [PDF]    


Soft semi-pre-Baire spaces on fuzzy soft topological spaces

E. Poongothai, S. Divyapriya

Pages  169-178

Download(s) [PDF]    


The ring of soft -adic numbers

Fawzan Sidky, M. E. El-Shafei, M. K. Tahat

Pages  179-193

Download(s) [PDF]    


On the topological structure of spectrum of intuitionistic L-fuzzy prime submodules

P. K. Sharma, Kanchan

Pages  195-215

Download(s) [PDF]    


Preserving maps in complete co-residuated lattices

Ju-Mok Oh, Yong Chan Kim

Pages  217-226

Download(s) [PDF]